# SDR AALA20141001004

- Difficulty date: September 30, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 92,374 hours, 14,544 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Part number: 417T3051486
- Condition: Improper Part
- Location: Psu
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, S
- Precautionary procedure: K

## Discrepancy

SEAT 39CEG FAILED TO DEPLOY O2 MASKS DURING OPERATIONAL CHECK.  IMPROPER FASTENERS ALLOWED PSU FWD FRAME OF SEAT 39CEG TO HANG LOOSELY & WEDGE THE LATCH.  INSTALLED PROPER FASTENERS IN PSU FWD FRAME FOR SEAT 39CEG IAW AMM 25-23-01.
